CSN Login
Members Online: 19

Well Mom's face swelled up again after having TX

sleepless in jersey
Posts: 185
Joined: Feb 2011

Mom seems to have chipmunk face after TX and there starting to think its poss. a reaction to the decadron that she gets in her IV before TX. Is there anything else she could get besides Decadron with her Taxotere the Onc has'nt suggested anything besides to take a benadryl the other day.
My last posting with Mom poss. with cushinoid, she started herself on ya ready "gold bond" for her face very red and peeling. Well it worked, she was so happy. Now people dont stare now or say silly things like oh honey sunburn??

Thanks for any suggestions!

stayingcalm's picture
stayingcalm
Posts: 656
Joined: Feb 2007

Possibly the doctor could reduce the level of Decadron she's getting? I remember the big chipmunk face I had after surgery to remove a brain tumor, followed by whole brain radiation...the good news is that it does go away pretty quickly after treatment =)

sleepless in jersey
Posts: 185
Joined: Feb 2011

Hi Deb~ Thanks for your thoughts.
Mom swears its from the Dec, but when she called the Doc to tell her I really think that its from that she said I will have to call over to the infusion room to see how much there giving you so well see what the next step is. Mom thinks its 10mg in her IV that there giving her.
The good news is she has two more TX of taxotere than its Onc appt. than the waiting of the scans...

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network